MAUDE Adverse Event Report: MATERIALISE NV TRUMATCH; TRUMATCH ORTHOGNATHICS - FULL BIMAXILLARY SURGICAL KIT

MATERIALISE NV TRUMATCH; TRUMATCH ORTHOGNATHICS - FULL BIMAXILLARY SURGICAL KIT
Model Number SD980.001
Medical Device Problem Code Positioning Problem (3009)
Health Effect - Clinical Codes Physical Asymmetry (4573); Insufficient Information (4580)
Date of Event 09/16/2021
Type of Reportable Event Serious Injury
Event or Problem Description
Final occlusion outcome not as planned.Revision required.
 
Additional Manufacturer Narrative
Investigation ongoing.Device location unknown.
 
Additional Manufacturer Narrative
Devices met specifications.Surgeon placed the guides too posterior.H3: devices were requested back but only plates were received.The guides were not returned.

Brand Name
TRUMATCH
Common Device Name
TRUMATCH ORTHOGNATHICS - FULL BIMAXILLARY SURGICAL KIT
Manufacturer (Section D)
MATERIALISE NV
technologielaan 15
leuven, vlaams-brabant 3001
BE  3001
Manufacturer (Section G)
MATERIALISE NV
technologielaan 15
leuven, vlaams-brabant 3001
BE   3001
Manufacturer Contact
jenny jones
technologielaan 15
leuven, vlaams-brabant 3001
BE   3001
MDR Report Key12702820
Report Number3003998208-2021-00014
Device Sequence Number11915667
Product Code JEY
UDI-Device Identifier05420060380013
UDI-Public05420060380013
Combination Product (Y/N)N
Initial Reporter StatePA
Initial Reporter CountryUS
PMA/510(K) Number
K170272
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2021
Device Explanted Year2021
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 10/01/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model NumberSD980.001
Device Catalogue NumberSD980.001
Device Lot NumberMU21RIVAJA
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 10/01/2021
Supplement Date Received by Manufacturer01/20/2022
Initial Report FDA Received Date10/27/2021
Supplement Report FDA Received Date01/26/2022
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured06/23/2021
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexMale